# SDR 2018FA0000101

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N143TT
- Make and model: Lancar LC41550FG
- Aircraft serial: 411154
- System (JASC): 7160 · Engine Air Intake System
- Part: Cable
- Part number: A700BLACK
- Condition: Damaged
- Location: Alt Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE AIR CONTROL CABLE IS ROUTED NEAR THE EXHAUST.  OVER TIME DUE TO HEAT DAMAGE THE CABLE BECOMES STUCK AND NOT USABLE.  HISTORY WITH AFT AIR CABLE.  5-1-14 ACTT779.3 ATT AIR CABLE INOP - PRESSURED TUBED OPS CHECK GOOD.  2-9-15 ACTT 870.9 ATT AIR CABLE INOP - REPLACED PN A700-BLACK WITH NEW.  2-12-16 ACTT 1017.2 ATT AIR CABLE INOP - PRESSURED TUBED OPS CHECK GOOD.  2-24-17 ACTT 1212.0 ATT AIR CABLE INOP - PRESSURE TUBED OPS CHECK GOOD.  1-15-18 ACTT 1323.3 ATT AIR CABLE INOP - REPLACED PN A700-BLACK WITH NEW.  RECOMMEND THAT TEXTRON PROVIDES A SERVICE BULLETIN FOR DIFFERENT CABLE THAT IS NOT ROUTED NEXT TO THE EXHAUST.
